# SDR DALA2023092707970

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 68,043 hours, 25,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE LIGHT INOPERATIVE/BROKEN (REMAINS ILLUMINATED).   T/S PER SSM 25-66-01 FOUND LIGHT SWITCH INOP. R/R PER B757 SSM 25-66 OPS CHECK NML.
